Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Joseph, M., Khoshnevisan, D. and Mueller, C. (2017) Strong invariance and noise-comparison principles for some parabolic stochastic PDEs. Annals of Probability, 45 (1). pp. 377-403. ISSN 0091-1798

Georgiou, N., Joseph, M., Khoshnevisan, D. et al. (1 more author) (2015) Semi-discrete semi-linear parabolic spdes. Annals of Applied Probability, 25 (5). 2959 - 3006. ISSN 1050-5164

This list was generated on Sat Oct 12 22:01:59 2019 BST.